# SDR EIA2005015

- Difficulty date: February 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED IN 4 EA FASTENER HOLES AT STA 800, STR 16L, FWD INNER FRAME CHORD.  REMOVED EXISTING REPAIR PARTS, FABRICATED NEW STRAPS AND INSTALLED REQUIRED EXISTING AND FABRICATED STRAPS PER ECRA 471-53-230-2.
